| Model Number |
436020C |
| Medical Device Problem Codes |
Mechanical Problem (1384); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having lumbar corpectomy procedure it was reported that the surgeon impacted the implant into the surgical site.However, during the subsequent attempt to distract the device, the expansion mechanism failed to engage.Despite multiple attempts, the implant remained stuck/jammed and could not be distracted.Consequently, the malfunctioning implant was removed and replaced with a new implant of the same size.The second implant functioned correctly, and the procedure was completed successfully. there was no patient symptom reported.There were no further complications reported regarding the event.
Additional Manufacturer Narrative
H3:product analysis of product no:436020c, lot no:ca23j215 visual and optical inspection of the centerpiece expander did not reveal any damages that would hinder the implant from expanding.Functional inspection with a sample 20/25mm inserter confirmed the implant was able to connect and engage, expand and close without any grinding or restrictions.The implant appears to function as intended.No fault found.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.